# SDR UALA2009111803596

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 56,485 hours, 8,217 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 1
- Condition: Faulty
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE IGNITER L2 STATUS MESSAGE.  NO STATUS MSG ON ARRIVAL, DUE PREVIOUS FAULTS ON ENG REPLACE EXCITER LEAD AND PLUG AT NEXT AVAIL MAINT.  REPLACED EXCITER, REPLACED EXCITER TO IGNITER PLUG CABLE.  REPLACED IGNITER PLUG.  OPS CHECK GOOD.
